# SDR YENA2023091501087

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 74,527 hours, 27,115 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1447, HPN-TPA. ' USED EMERGENCY GEAR EXTENSION FOR LANDING PER QRH PROCEDURE FOR ABOVE ENTRY; RESTORED GRAVITY GEAR EXTN TO RIGGED POSITION (SYSTEM RESET) IAW AMM 32-33-00-710-001-A.
